Allergic Reaction to Ciprofloxacin

Ciprofloxacin is a medication commonly prescribed for treating various bacterial infections. Although most people tolerate this antibiotic well, ciprofloxacin can cause severe allergic reactions. Notify your healthcare provider immediately if you are taking ciprofloxacin and experience any such signs, such as:
 
  • Hives
  • Itching
  • Unexplained swelling of the mouth or throat
  • Wheezing
  • Difficulty breathing
  • Difficulty swallowing.
     
It is also important to know that ciprofloxacin can cause other problems, such as negative drug interactions, and may not be suitable for some people. Therefore, make sure your healthcare provider is aware of any other medications you are taking, including nonprescription medicines, herbal supplements, and vitamins.
 
(For a more complete list of possible reactions, including potentially serious allergic reactions, click Precautions and Warnings With Ciprofloxacin. This article also discusses who may not be able to safely use this antibiotic.)
 
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.